# SDR AALA201508229001

- Difficulty date: August 21, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N292AY
- Make and model: Airbus A330-243
- Aircraft serial: 1512
- Aircraft time: 6,580 hours, 965 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F10001903
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT 3R IS MISSING.  INSTALLED MISSING LENSES AT EMER EXIT SIGN AT 3R AS REQUIRED.
